# SDR USAA2013061800013

- Difficulty date: May 22, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON MAIN ENTRY DOOR FORWARD LOWER CORNER BEAM AT 6 STOP CUTOUT. REPLACED MAIN ENTRY DOOR IAW JOB CARD 03C10552009.
